# SDR N6WA2025110603

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10083
- Aircraft time: 39,578 hours, 37,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670103382
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT MLG TIRE BURST PANEL SUPPORT STRUCTURE AT RBL 45 AND WS 48.95.    REMOVED AND REPLACED THE SUPPORT STRUCTURE IAW SRM 51-42-20
